Alert archive / Massachusetts / Winter Weather Advisories in 2021
Winter Weather Advisory 10, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this winter weather advisory at Feb 13, 2021, 4:20 PM EST for 5 counties in Rhode Island; 6 counties in Massachusetts. It took effect at Feb 13, 2021, 10:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2021, 4:20 PM EST (21:20 UTC)
- In effect from
- Feb 13, 2021, 10:00 PM EST
- Expired
- Feb 14, 2021, 9:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 33 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 9.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
552 WWUS41 KBOX 132120 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 420 PM EST Sat Feb 13 2021 MAZ020>024-RIZ006>008-140500- /O.NEW.KBOX.WW.Y.0010.210214T0300Z-210214T1500Z/ Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Washington RI-Newport RI-Block Island RI- Including the cities of Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Narragansett, Westerly, Newport, and New Shoreham 420 PM EST Sat Feb 13 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Portions of southeastern Massachusetts and southern Rhode Island. * WHEN...From 10 PM this evening to 10 AM EST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
5 follow-up statements
115 WWUS41 KBOX 140138 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 838 PM EST Sat Feb 13 2021 MAZ017>019-RIZ001>004-140945- /O.EXB.KBOX.WW.Y.0010.210214T0300Z-210214T1700Z/ Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI- Including the cities of Taunton, Brockton, Plymouth, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, and West Warwick 838 PM EST Sat Feb 13 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST SUNDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Portions of southeastern Massachusetts and northern Rhode Island. * WHEN...Until noon EST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MAZ020>024-RIZ006>008-140945- /O.EXT.KBOX.WW.Y.0010.210214T0300Z-210214T1700Z/ Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Washington RI-Newport RI-Block Island RI- Including the cities of Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Narragansett, Westerly, Newport, and New Shoreham 838 PM EST Sat Feb 13 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON EST SUNDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Portions of southeastern Massachusetts and southern Rhode Island. * WHEN...Until noon EST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
766 WWUS41 KBOX 140145 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 845 PM EST Sat Feb 13 2021 RIZ005-140945- /O.EXA.KBOX.WW.Y.0010.210214T0300Z-210214T1700Z/ Bristol RI- Including the city of Bristol 845 PM EST Sat Feb 13 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EST SUNDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Bristol RI County. * WHEN...Until noon EST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MAZ017>024-RIZ001>004-006>008-140945- /O.CON.KBOX.WW.Y.0010.210214T0300Z-210214T1700Z/ Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Northwest Providence RI-Southeast Providence RI- Western Kent RI-Eastern Kent RI-Washington RI-Newport RI- Block Island RI- Including the cities of Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Narragansett, Westerly, Newport, and New Shoreham 845 PM EST Sat Feb 13 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST SUNDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Portions of southeastern Massachusetts and southern Rhode Island. * WHEN...Until noon EST Sunday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
103 WWUS41 KBOX 140826 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 326 AM EST Sun Feb 14 2021 MAZ017>019-RIZ001-002-140930- /O.CAN.KBOX.WW.Y.0010.000000T0000Z-210214T1700Z/ Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Northwest Providence RI-Southeast Providence RI- Including the cities of Taunton, Brockton, Plymouth, Foster, Smithfield, and Providence 326 AM EST Sun Feb 14 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Wintry mixed precipitation and freezing drizzle have ended. Therefore the Winter Weather Advisory has been cancelled. $$ MAZ020>024-RIZ003>008-141700- /O.CON.KBOX.WW.Y.0010.000000T0000Z-210214T1700Z/ Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- Including the cities of Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, Newport, and New Shoreham 326 AM EST Sun Feb 14 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...Freezing drizzle ongoing. Additional ice accumulations of a light glaze. * WHERE...Central Rhode Island, The South Coast of Massachusetts and Rhode Island, Cape Cod and the Islands. * WHEN...Until noon EST today. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
828 WWUS41 KBOX 141144 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 644 AM EST Sun Feb 14 2021 MAZ024-141245- /O.CAN.KBOX.WW.Y.0010.000000T0000Z-210214T1700Z/ Nantucket MA- Including the city of Nantucket 644 AM EST Sun Feb 14 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... $$ MAZ020>023-RIZ003>008-141400- /O.EXT.KBOX.WW.Y.0010.000000T0000Z-210214T1400Z/ Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI- Newport RI-Block Island RI- Including the cities of Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, Newport, and New Shoreham 644 AM EST Sun Feb 14 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Patchy freezing drizzle. * WHERE...Portions of southeastern Massachusetts and northern and southern Rhode Island. * WHEN...Until 9 AM EST this morning. * IMPACTS...Slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$
866 WWUS41 KBOX 141404 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 904 AM EST Sun Feb 14 2021 MAZ020>023-RIZ003>008-141515- /O.EXP.KBOX.WW.Y.0010.000000T0000Z-210214T1400Z/ Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI- Newport RI-Block Island RI- Including the cities of Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, Newport, and New Shoreham 904 AM EST Sun Feb 14 2021 ...WINTER WEATHER ADVISORY HAS EXPIRED... Pockets of drizzle and freezing drizzle will affect Rhode Island and Southeast Massachusetts through midday. Motorists should be alert to potential for slippery spots on untreated surfaces. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this winter weather advisory went out at Feb 13, 3:46 PM EST, 34 minutes earlier.
Area forecast discussion, Feb 13, 3:46 PM EST, 34 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
346 PM EST Sat Feb 13 2021
.SYNOPSIS...
Active weather starting tonight, with weather systems tonight and
every day except Wednesday. Each weather system will bring a mix of
weather types. Light amounts are expected tonight. Then another light
wintry mix is possible on Monday before a more potent storm
could bring significant ice accretion to much of Southern New
England on Tuesday. We dry out briefly on Wednesday before
another significant winter storm arrives late Thursday into
Friday with all precipitation types possible. Below normal
temperatures are expected through the end of the week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Low pressure along the Carolina coast moves northeast tonight to a
point well south of Nantucket. A 130-kt upper jet feeds between the
coastal system and the South Coast, providing some support of lift
during the night.
Snow and freezing rain observed over the DelMarVa area will move
into Srn New England tonight. Warm air moves northeast into at least
the coastal areas and possibly to the Mass Pike. This suggests a mix
of precip across the region. If anyone stays all-snow, it would be
Northern MA. Based on Bufkit GFS soundings northern CT/RI mix/change
to sleet but not freezing rain. The NAM soundings are a little
warmer with an hour or two of freezing rain at BDL. For now we will
hold the freezing rain to our South Coast with snow/sleet farther
north. Even this may be limited, as the soundings show dry air at
the ice nucleation level, which may result in freezing drizzle
rather than snow/sleet. Will add freezing drizzle to the list of
forecast p-types. Expect QPF of up to 0.10 inches, maybe 0.15 on
Cape/Islands. This suggests snow/sleet of a coating to an inch and
South Coast FZRA of a few hundredths.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Sunday...
The coastal system passes south of the 40N/70W benchmark and moves
off well south of Nova Scotia. Expect drying in upper parts of the
column, but lingering moisture in the low parts. This work against
any snow/sleet, but may allow drizzle/freezing drizzle during late
morning and early afternoon. Low level temps aloft suggest max sfc
temps in the 30s, therefore the potential for both forms of drizzle.
Sunday night...
High pressure in the Plains and across Eastern Canada will maintain
a north-to-south surface flow overnight. Plenty of moisture remains
in the column for clouds, but jet dynamics are not favorable and IVT
is still aimed over Georges Bank and farther offshore. Advection
ahead of the next system will start approaching late at night, but
remain offshore during the night. Expect min sfc temps ranging from
the upper teens northwest to the lower 30s southeast.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Highlights...
* Light wintry mix possible on Monday, followed by a more potent
storm on Tuesday with significant ice accretion possible.
* Dry and cold on Wednesday and possibly first part of Thursday with
1040 mb high over New England.
* Another potent winter storm late Thursday into Friday with
all precipitation types on the table.
* Turning colder but dry on Saturday.
Overall pattern...
Overall, a very active weather pattern in the long term. The CPC 6-
10 day outlook gives a 30-40 percent chance of below normal
temperatures and 40-50 percent chance of above normal precipitation.
A deeply negative Arctic Oscillation (AO) is forecast to increase
sharply over the upcoming week, turning neutral or even slightly
positive. When a rapid change in the AO occurs, we typically get
into a very active weather pattern here in Southern New England.
Unfortunately, due to the thermal profiles, we will be dealing with
a variety of wintry precipitation, instead of straight rain and/or
snow. On the synoptic scale, we are in a persistent H5 ridge that
promotes SW flow aloft but at the low levels, we have E/NE flow from
an inverted trough axis which will result in considerable low level
cold air drainage and moisture. So while we get into +5 and even
+10C at 850 and 925mb, it remains sub-freezing near the surface. And
per the CIPS analog threat guidance, this is a classic setup for
freezing rain. If the sub-freezing layer near the surface is deeper,
then we may get more sleet than ice.
The details...
The two main windows for significant ice accretion appears to be
late Monday into Tuesday and late Thursday into Friday. It is also
possible that we have to deal with a light wintry mix on Monday and
all it takes is a glaze of ice to cause travel issues. But this will
probably be the appetizer ahead of the main course, that is, the
potential ice storm. It is quite concerning that both the NAEFS and
EC ENS Situational Awareness Table show 99.5 percentile for QPF,
PWAT and Integrated Water Vapor Transport (IVT) for our area on
Tuesday and Friday. In other words, we will have a lot of moisture
to deal. The timings are not set in stone at this time frame, but
the threat for significant icing and consequently, hazardous travel
conditions exist for this upcoming work week. People with travel
plans will want to monitor the forecast closely.
As for possible ice accretion amounts, that too is extremely
challenging given observed amounts and impacts could vary greatly on
the microscale level. The criteria for an Ice Storm Warning is half
an inch of ice accretion and the initial thinking is that we could
be pushing widespread quarter inch ice accretion with up to half
inch possible. Again, if the low level cold air is deeper, it could
be more sleet than ice especially for the interior. On the flip
side, if the surface temperature warms a bit quicker to above
freezing, then it could be a brief period of sleet and/or freezing
rain before a transition to plain rain. This would be possible for
areas along and near the South Coast.
Headlines wise, we are not issuing any headlines right now for the
long term due to the active weather in the near and short term.
However, an Ice Storm Watch is certainly a possibility for these two
events, which requires a 50 percent confidence of hitting criteria,
in this case, half an inch of ice accretion. Of course, there is
also the possibility of the warm nose aloft being not as stout and
if that happens, we could be looking at a few inches of front-end
thump snow. So we could also be hoisting Winter Storm Watches for
the possibility of 6 inches of snow. Also of note is the risk for
power outages due to a combination of heavy, wet snow/sleet and/or
ice accretion.
The good news is that Wednesday and Saturday look dry with surface
high pressure in control. But overall, this week looks like an utter
wintry mess with Wednesday and Saturday looking like windows of
opportunity for clean ups. The forecast is extremely challenging and
given the amount of uncertainty with timing and precipitation types,
have opted to keep the discussion not overly specific.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Tonight...
Ceilings lower from VFR evening to IFR late at night. Vsbys
lower as a mix of precipitation arrives...generally 1 to 3 miles
in NE CT, RI, SE MA and 4 to 6 miles farther north and west.
Precip types favor snow/sleet from northern CT through Metro
Boston, and snow changing to freezing rain along the south
coast/islands. Precip starts around 9PM-Midnight and continues
overnight. Amounts should be light.
Sunday...
Precipitation tapers off during the morning. Lingering drizzle or
freezing drizzle through midday. Ceilings at IFR in the
morning...improving to MVFR in the east and VFR in the west.
Sunday night...
Clouds linger, with VFR conditions most places and MVFR cigs over RI
and SE Mass.
KBOS TAF...High confidence in TAF.
KBDL TAF...High confidence in TAF.
Outlook /Monday through Thursday/...
Washingtons Birthday: Mainly IFR, with areas MVFR possible.
Chance RA, chance SN, chance PL, chance FZRA.
Monday Night: Mainly IFR, with areas MVFR possible. Breezy.
Chance RA, chance FZRA, chance SN, chance PL.
Tuesday: MVFR/IFR conditions possible. Breezy. PL, RA, FZRA,
chance SN.
Tuesday Night: Mainly VFR, with local IFR possible. Breezy.
Slight chance FZRA, slight chance SN.
Wednesday: VFR. Breezy.
Wednesday Night: VFR.
Thursday: Mainly IFR, with local VFR possible. Breezy. SN
likely, chance FZRA.
&&
.MARINE...
Short Term /Tonight through Sunday night/
East winds may become borderline for Small Craft Advisory on the
outer waters south of RI, while remaining waters will be 20 kt or
less. The steady east wind will build seas on the southern outer
waters, with heights of 5-6 feet. Will issue a SCA for our ANZ254 to
ANZ256 waters for Tonight through Sunday night. Periods of light
wintry precip overspread tonight, then move off during Sunday
morning. This could reduce visibilities down to 1-3 miles at times
tonight.
Outlook /Monday through Thursday/...
Washingtons Birthday: Winds less than 25 kt. Areas of seas
approaching 5 ft. Chance of rain, slight chance of freezing
rain.
Monday Night: Winds less than 25 kt. Seas up to 5 ft. Rain,
freezing rain likely.
Tuesday: Moderate risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas. Rain, sleet, freezing
rain. Local visibility 1 to 3 nm.
Tuesday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Rough seas up to 8 ft. Slight chance of
freezing rain, slight chance of snow. Local visibility 1 to
3 nm.
Wednesday: Winds less than 25 kt. Areas of rough seas.
Wednesday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.
Thursday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of snow, rain likely, chance of freezing rain.
Visibility 1 to 3 nm.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Winter Weather Advisory from 10 PM this evening to 10 AM EST
Sunday for MAZ020>024.
RI...Winter Weather Advisory from 10 PM this evening to 10 AM EST
Sunday for RIZ006>008.
MARINE...Small Craft Advisory from 7 PM this evening to 6 AM EST Monday
for ANZ254>256.
&&
SYNOPSIS...WTB/Chai
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...Chai
AVIATION...WTB/Chai
MARINE...WTB/ChaiHazardous weather outlook, Feb 13, 4:21 AM EST, 11 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 421 AM EST Sat Feb 13 2021 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-140930- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Cheshire-Eastern Hillsborough- Western And Central Hillsborough-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 421 AM EST Sat Feb 13 2021 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, New Hampshire, southern New Hampshire, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-140930- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 421 AM EST Sat Feb 13 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 4:21 PM EST | Small Craft Advisory | BOX | 71 hr |
Nearby
Winter Weather Advisories in Massachusetts, 2021Winter Weather Advisories in Rhode Island, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.